DocumentCode :
1006337
Title :
Geometric theory for the singular Roesser model
Author :
Karamancioglu, A. ; Lewis, F.L.
Author_Institution :
Automat. & Robot. Res. Inst., Texas Univ., Arlington, Fort Worth, TX, USA
Volume :
37
Issue :
6
fYear :
1992
fDate :
6/1/1992 12:00:00 AM
Firstpage :
801
Lastpage :
806
Abstract :
(A,E,B)-invariant and (E,A ,B)-invariant subspaces for the two-dimensional singular Roesser model are investigated. These subspaces are related to the existence of the solutions when the boundary conditions are in these subspaces. Also, the existence of a solution sequence in certain subspaces derived from the invariant subspaces is shown. The boundary conditions that appear in the solution when some semistates in the solution are restricted to zero are also investigated
Keywords :
geometry; multidimensional systems; state-space methods; boundary conditions; existence; geometric theory; invariant subspaces; multidimensional systems; two-dimensional singular Roesser model; Chromium; Concurrent computing; Control systems; Differential equations; Linear systems; Parallel processing; Quadratic programming; Riccati equations; Solid modeling; Time varying systems;
fLanguage :
English
Journal_Title :
Automatic Control, IEEE Transactions on
Publisher :
ieee
ISSN :
0018-9286
Type :
jour
DOI :
10.1109/9.256336
Filename :
256336
Link To Document :
بازگشت